American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 109 of 109 found      Go to page: 1 2 3 4

[91] J. F. Plante. Solvable groups acting on the line . Trans. Amer. Math. Soc. 278 (1983) 401-414. MR 697084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Donald E. Smith. The Atiyah-Singer invariant, torsion invariants, and group actions on spheres . Trans. Amer. Math. Soc. 277 (1983) 469-488. MR 694371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Reinhard Schultz. Differential group actions on homotopy spheres. III. Invariant subspheres and smooth suspensions . Trans. Amer. Math. Soc. 275 (1983) 729-750. MR 682728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Charles F. Peltier and R. Paul Beem. Involutions on Dold manifolds . Proc. Amer. Math. Soc. 85 (1982) 457-460. MR 656123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Sören Illman. Recognition of linear actions on spheres . Trans. Amer. Math. Soc. 274 (1982) 445-478. MR 675064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] John Ewing. Extending free cyclic actions on spheres . Trans. Amer. Math. Soc. 273 (1982) 695-703. MR 667168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] McKenzie Y. Wang. On actions of adjoint type on complex Stiefel manifolds . Trans. Amer. Math. Soc. 272 (1982) 611-628. MR 662056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] McKenzie Y. Wang. On actions of regular type on complex Stiefel manifolds . Trans. Amer. Math. Soc. 272 (1982) 589-610. MR 662055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Karl Heinz Dovermann and Ted Petrie. $G$ surgery. II. Memoirs of the AMS 37 (1982) MR 652862.
Book volume table of contents

[100] Paik Kee Kim. Involutions on Klein spaces $M(p,\,q)$ . Trans. Amer. Math. Soc. 268 (1981) 377-409. MR 632535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Allan L. Edmonds. Orientability of fixed point sets . Proc. Amer. Math. Soc. 82 (1981) 120-124. MR 603614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Reinhard Schultz. Differentiable group actions on homotopy spheres. II. Ultrasemifree actions . Trans. Amer. Math. Soc. 268 (1981) 255-297. MR 632531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Allen Back. Homotopy rigidity for Grassmannians . Proc. Amer. Math. Soc. 80 (1980) 327-332. MR 577768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Wu Chung Hsiang and Peter Sie Pao. The homology $3$-spheres with involutions . Proc. Amer. Math. Soc. 75 (1979) 308-310. MR 532156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Dennis McGavran. Adjacent connected sums and torus actions . Trans. Amer. Math. Soc. 251 (1979) 235-254. MR 531977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] John Ewing. Semifree actions on finite groups on homotopy spheres . Trans. Amer. Math. Soc. 245 (1978) 431-442. MR 511421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Paik Kee Kim. Cyclic actions on lens spaces . Trans. Amer. Math. Soc. 237 (1978) 121-144. MR 479366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Chao Chu Liang. Differentiable pseudo-free circle actions on homotopy spheres . Proc. Amer. Math. Soc. 72 (1978) 362-364. MR 507339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Deane Montgomery and Leo Zippin. Periodic one-parameter groups in three-space . Trans. Amer. Math. Soc. 40 (1936) 24-36. MR 1501864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 109 of 109 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia